# SDR CALA2021031500320

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 22,120 hours, 7,902 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTREME LOUD NOISE FROM OVERHEAD PANEL. PRESSURIZED AND BROUGHT UP TO 5.0. NO LEAKS OR ABNORMAL SOUNDS OBSERVED. BASED ON CREWS VIDEO SUSPECT SOUND IS RADIO INTERFERENCE. PERFORMED OPS CHECKS ON ALL AUDIO CONTROL PANELS AND SPEAKERS. NO NOISES OR FAULTS NOTED. TESTED AUDIO CONTROL PANELS IN DIFFERENT LOCATIONS. . REMOVED AND REPLACED CAPTAIN''S.ACP AS PRECAUTIONARY. SUSPECT FAULT WAS CAUSED BY FLIGHT CREW'S PERSONAL HEADSETS. REF TO AMM 23-51-02, 23-51-01, 21-31-00.
